# SDR CA040429002

- Difficulty date: April 29, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 5,677 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 2R595730011
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BROKEN STRANDS ON MAIN ENTRANCE DOOR ASSIST CABLE AT THE POINT WHERE THE CABLE STARTS TO OVERLAP  ITSELF ON THE DOOR ACTUATOR SERVO DRUM FOR THR FIRST TIME.  CABLE REPLACED. IPC REFERENCE : CRJIPC MANUAL CHAPTER 52-11-08, FIGURE 1A , ITEM 45. NOTE:  THE CABLE HAD BEEN REPLACED ON PREVIOUS AIRCRAFTS THAT HAS COME THROUGH C-CHECK INSPECTIONS. THE DAMAGE TO THIS CABLE HAS BEEN IN THE SAME AREA EVERYTIME.
